Oct 5, 2012
I'm a hiv patient, but I"m not on ARV's, just dringing my vitamine tablets. I need to knw, can u use herbex stuff. Really need to lose weight please assists. Dionised in 2009 July.
| Response from Dr. Henry
Herbex likely wont cause any problems but has not been properly tested for long standing benefit/safety in setting of HIV infection. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Rash After Unprotected Vaginal Sex Worried I Have HIV
- Sore On Tongue After Swallowing Precum What Are The Chances Of HIV
- Sore Testicles After Having Sex During Period Worried I Have HIV
- Tingling In Feet After Licking Genital Worried I Have HIV
- Are Red Bumps A Sign Of An Std?
- Can You Get Trichomoniasis Without Have Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.